# SDR AALA20141230006

- Difficulty date: December 29, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- Aircraft time: 50,037 hours, 12,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5016
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON A-CHECK EMER LIGHT TEST AFT DOOR SECTION, L4 & R4 LIGHTS DID NOT ILLUMINATE.  R & R AFT DOOR SECTION BATTERY PACK ON CHARGER MODULE, CHECKED OKAY.
